# SDR 98ZZZX1877

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Classic Service Center LLC, repair station KBTR482F
- Aircraft: N5746N
- Make and model: Bell 206L-1
- Aircraft serial: 45461
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 20603240002
- Condition: Cracked
- Location: T/B Attach
- Part time: 7,631 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD FOUND CRACKED 1.6 INCHES RUNNING CIRCUMFERENTIALLY OUTBOARD OF LOWER LEFT HAND TAILBOOM ATTACH HOLE.  7 INCHES LONG.
